# SDR DHL2006748001

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LOWER CARGO FIRE WARNING SYSTEM ACTUATED AFTER CHANGING TO SHIPS POWER FROM APU POWER.  RESET CCHA & CCHB C/B'S; PERF TEST IAW B727 SMM 26-16-0.  NO DEFECTS NOTED.  VISUALLY INSP FWD & AFT CARGO BELLY PITS; NO DEFECTS NOTED.
